# SDR ASOA2013061903853

- Difficulty date: May 20, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 25,351 hours, 18,189 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 280 CORRODED.  R & R FLOORBEAM IAW SRM 51-42-06 AND 51-40-11.
